# SDR CA130220002

- Difficulty date: February 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,609 hours, 57,742 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Sequence Valve
- Part number: 54C546347
- Condition: Failed
- Location: Nose Gear
- Part time: 45,088 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE WHEN THE GEAR WAS SELECTED UP, THERE WAS A LOUD BANG FROM THE NOSE GEAR AREA.  THE GEAR WOULD NOT RETRACT AND NUMEROUS HYD SERVICES CAUTION LIGHTS CAME ON INCLUDING THE NR 2 HYD ISO VALVE. THE NR 2 HYDRAULIC QTY HAD RAPIDLY DROPPED TO 0.6 QT.  THE ACFT RETURNED TO THE DEPARTURE AIRPORT FOR AN UNEVENTFUL LANDING.  MAINTENANCE INVESTIGATION FOUND THE NLG SOLENOID SEQUENCE VALVE FAILED. THE VALVE WAS REPLACED AND THE ACFT RETURNED TO SERVICE. NLG SOLENOID SEQUENCE VALVE, PN 54C54634-7, SN 0790.  SEQUENCE VALVE TSN 45088, CSN 57742.
